# SDR SWAA2021092916417

- Difficulty date: September 9, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION--MAIN CABIN RH SEAT TRACK HAS CORROSION AT STA 727E-11' WL 208 DOT NO7 ; / [01] REMOVE CORROSION ON SEAT TRACK; RBL 24.75; STA: 727E - 11.0'; WL 208; IS ACCOMPLISHED ON N/R BARCODE TTG8Q006F30L; [02] VERIFIED STEP 1
